# SDR 2007UALA01724

- Difficulty date: May 29, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 38,041 hours, 10,507 cycles
- Engine: Pwa PW2037
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO LEFT AFT FUEL BOOST PUMP FAILURE.  [06-20-07]   LT AFT FUEL BOOST PUMP INOP.  AFT FUEL BOOST PUMP PRESSURE SWITCH WAS REPLACED.PLAN TO LAND APPROX 10K OVERGROSS ON RETURN FOR FUEL BOOST PUMP FAILURE.  ACCOMPLISHED PHASE 1 ACFT INSPECTION AND NO DAMAGE FOUND.
